# SDR 2008FA0000069

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: General aviation
- Aircraft: N800GS
- Make and model: Socata TBM 700
- Aircraft serial: 149
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: T700A5510065000
- Condition: Cracked
- Location: Stabilizer
- Part time: 857 hours
- Component: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FOUND CRACKED IN AREA OF CONCERN IDENTIFIED IN AD 99-07-11, PREVIOUS INSPECTION 100 HOURS EARLIER SHOWED NO SIGN OF CRACKING.
